Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Side effect of nicip tablet

what is the side effect of consuming nicip tablet twice a week. to get relief from pain.
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  8592
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there,
Welcome to HealthcareMagic.The tab.Nicip or Nimuselide taken as analgesic, has few of side effects seen commonly in other drugs as well like vomiting, loose stools, skin hypersensitivity/ rash, itching, headache etc. Apart from that the alarming side effect, seen with this drug, for which it is (mostly) banned is because of its harm it causes on the liver. But that depends how long and how frequent , you have been on it. So if doubtfull, you can get a liver function test done and show it to a physician. Also try diagnosing and treating the cause rather than only taking pain killers.Take care.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Radiologist Dr. Radha Narayanan's  Response
Thanks for choosing -The drug has certain side effects, that can affect individuals in different ways. The following are some of the side effects, that are often associated with the drug:

* Diarrhoea
* Vomiting
* Skin rash
* Pruritis
* Dizziness
* Headache
* Bitterness in mouth
Women should use the drug with caution during lactation and it is contraindicated during pregnancy.The drug has been banned in Ireland and several other european countries based on serious hepatotoxicity.There are other better painkillers.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor